# SDR CA151007005

- Difficulty date: September 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) CUSTOMER REPORTED THAT WHEN POWER LEVER IS AT TAKEOFF, RT ENGINE WAS UNABLE TO ACHIEVE TAKEOFF POWER WITH NO INCREASE IN TORQUE.  FSR PROVIDED TROUBLESHOOTING RECOMMENDATIONS TO CUSTOMER.
